# SDR DL757010253

- Difficulty date: February 11, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 42,947 hours, 21,234 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEN DRIVE LIGHT CAME ON DURING CLIMB.  DISCONNECTED RIGHT DRIVE PER POM.  FOUND METAL ON CHIP DETECTOR REPLACED IDG PER MM.
